# SDR SWIA202054253

- Difficulty date: October 8, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Corroded
- Location: Lt Tail Pipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT TAIL PIPE FAIRING HAS FRETTING AT FWD MATING SURFACE FOR APPROXIMATELY 40% OF CIRCUMFERENCE.  C-CHECK RO 11/21/2020.  REPLACED FWD UPPER AND LOWER STIFFENERS P/N 228-50181-847 AND P/N 228-50181-255, AND UPPER AND LOWER SEALS, REF BOMBARDIER CMM FIGURE1/GRAPHIC.
